EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"Stable distributions"
Narrow search

Narrow search

Year of publication
Subject
All
stable distributions 44 Stable distributions 36 Statistische Verteilung 28 Statistical distribution 26 Theorie 19 Theory 17 Stochastic process 13 Stochastischer Prozess 13 Schätztheorie 10 Volatility 10 Volatilität 10 Portfolio selection 9 Portfolio-Management 9 Time series analysis 9 Zeitreihenanalyse 9 Estimation theory 8 Heavy tails 8 Option pricing theory 8 Optionspreistheorie 8 α-stable distributions 8 Capital income 7 Estimation 7 Kapitaleinkommen 7 Lévy processes 7 Risiko 7 Risk 7 Schätzung 7 fat tails 7 tempered stable distributions 7 ARCH model 6 ARCH-Modell 6 long memory 6 CAPM 5 Monte Carlo simulation 5 conditional heteroskedasticity 5 option pricing 5 Lévy stable distributions 4 Risikomaß 4 Risk measure 4 Stable Distributions 4
more ... less ...
Online availability
All
Undetermined 68 Free 65 CC license 2
Type of publication
All
Article 97 Book / Working Paper 49 Other 1
Type of publication (narrower categories)
All
Article in journal 30 Aufsatz in Zeitschrift 30 Working Paper 14 Arbeitspapier 4 Article 4 Graue Literatur 4 Non-commercial literature 4 research-article 2 technical-paper 1
more ... less ...
Language
All
Undetermined 74 English 70 Italian 3
Author
All
Kiani, Khurshid M. 8 Bianchi, Michele Leonardo 5 Bidarkota, Prasad 5 Fabozzi, Frank J. 5 Kim, Young Shin 5 McCulloch, J. Huston 5 Bekri, Mahmoud 4 Kateregga, M. 4 Kurz-Kim, Jeong-Ryeol 4 Mataramvura, S. 4 Rachev, Svetlozar T. 4 Taylor, D. 4 Bidarkota, Prasad V. 3 Cappuccio, Nunzio 3 Dagsvik, John K. 3 Grabchak, Michael 3 Korbel, Jan 3 Lombardi, Marco J. 3 Lubian, Diego 3 Piazolo, Daniel 3 Stein, Michael 3 Stoyanov, Stoyan V. 3 Vatne, Bjørn H. 3 Aguilar, Jean-Philippe 2 Atakhanova, Zauresh 2 Barunik, Jozef 2 Beering, Carina 2 Brown, Roger 2 Casarin, Roberto 2 Framstad, Nils Chr. 2 Günay, Samet 2 Izzi, Luisa 2 Jentsch, Carsten 2 Jia, Zhiyang 2 KIANI, Khurshid M. 2 Khindanova, Irina 2 Klingenberg, Beate 2 Kozubowski, Tomasz J. 2 Leucht, Anne 2 Levy, Joshua B. 2
more ... less ...
Institution
All
Volkswirtschaftliche Fakultät, Ludwig-Maximilians-Universität München 5 Department of Economics, Florida International University 4 Dipartimento di Statistica, Informatica, Applicazioni "G. Parenti", Università degli Studi di Firenze 3 Society for Computational Economics - SCE 3 Banca d'Italia 2 Dipartimento di Scienze Economiche, Facoltà di Economia 2 EconWPA 2 Econometric Society 2 Deutsche Bundesbank 1 Dipartimento di Scienze Statistiche "Paolo Fortunati", Alma Mater Studiorum - Università di Bologna 1 Economics Department, University of Missouri 1 Faculteit Toegepaste Economische Wetenschappen, Universiteit Antwerpen 1 Fakultät für Wirtschaftswissenschaften, Karlsruhe Institut für Technologie 1 Hugo Steinhaus Center for Stochastic Methods, Politechnika Wrocławska 1 Institut ekonomických studií, Univerzita Karlova v Praze 1 Palgrave Macmillan 1 Rheinisch-Westfälisches Institut für Wirtschaftsforschung (RWI) 1 Statistisk Sentralbyrå, Government of Norway 1 Université Paris-Dauphine 1 Université Paris-Dauphine (Paris IX) 1 Økonomisk Institut, Københavns Universitet 1
more ... less ...
Published in...
All
Physica A: Statistical Mechanics and its Applications 9 MPRA Paper 5 Statistics & Probability Letters 5 Journal of Econometrics 4 Journal of Multivariate Analysis 4 Working Papers / Department of Economics, Florida International University 4 Annals of the Institute of Statistical Mathematics 3 Computational Statistics 3 Econometrics Working Papers Archive 3 Journal of econometrics 3 Mathematical Methods of Operations Research 3 Studies in Nonlinear Dynamics & Econometrics 3 Cogent Economics & Finance 2 Cogent economics & finance 2 Computational Statistics & Data Analysis 2 Computational economics 2 Economic modelling 2 Finance 2 International Journal of Applied Econometrics and Quantitative Studies 2 International Journal of Islamic and Middle Eastern Finance and Management 2 Risks : open access journal 2 Ruhr Economic Papers 2 Stochastic Processes and their Applications 2 Studies in nonlinear dynamics and econometrics : SNDE ; quarterly publ. electronically on the internet 2 TEST: An Official Journal of the Spanish Society of Statistics and Operations Research 2 Temi di discussione (Economic working papers) 2 Working Paper 2 Working Papers / Dipartimento di Scienze Economiche, Facoltà di Economia 2 Annals of Economics and Finance 1 Annals of Finance 1 Annals of finance 1 Applied Mathematical Finance 1 Applied financial economics 1 Borsa Istanbul Review 1 Bulletin of the Czech Econometric Society 1 Computing in Economics and Finance 2001 1 Computing in Economics and Finance 2002 1 Computing in Economics and Finance 2004 1 Discussion Paper Series 1 1 Discussion Paper Series 1: Economic Studies 1
more ... less ...
Source
All
RePEc 94 ECONIS (ZBW) 34 EconStor 14 Other ZBW resources 4 BASE 1
Showing 1 - 10 of 147
Cover Image
Diversified reward-risk parity in portfolio construction
Choi, Jaehyung; Kim, Hyangju; Kim, Young Shin - In: Studies in nonlinear dynamics and econometrics : SNDE ; … 29 (2025) 2, pp. 213-233
Persistent link: https://www.econbiz.de/10015438088
Saved in:
Cover Image
Pricing multi-asset options with tempered stable distributions
Xia, Yunfei; Grabchak, Michael - In: Financial innovation : FIN 10 (2024), pp. 1-24
We derive methods for risk-neutral pricing of multi-asset options, when log-returns jointly follow a multivariate tempered stable distribution. These lead to processes that are more realistic than the better known Brownian motion and stable processes. Further, we introduce the diagonal tempered...
Persistent link: https://www.econbiz.de/10015361648
Saved in:
Cover Image
Matrix gamma distributions and related stochastic processes
Kozubowski, Tomasz J.; Mazur, Stepan; Podgórski, Krzysztof - 2022
There is considerable literature on matrix-variate gamma distributions, also known as Wishart distributions, which are driven by a shape parameter with values in the (Gindikin) set {i/2, i = 1, . . . , k−1}∪((k−1)/2, É). We provide an extension of this class to the case where the shape...
Persistent link: https://www.econbiz.de/10014331150
Saved in:
Cover Image
Analysis of stock exchange risk and currency in South African financial markets using stable parameter estimation
Naradh, Kimera; Chifurira, Retius; Chinhamu, Knowledge - In: International journal of finance & banking studies : JJFBS 11 (2022) 1, pp. 120-131
Persistent link: https://www.econbiz.de/10012804729
Saved in:
Cover Image
Pricing energy derivatives in markets driven by tempered stable and CGMY processes of Ornstein-Uhlenbeck type
Sabino, Piergiacomo - In: Risks : open access journal 10 (2022) 8, pp. 1-23
In this study, we consider the pricing of energy derivatives when the evolution of spot prices follows a tempered stable or a CGMY-driven Ornstein-Uhlenbeck process. To this end, we first calculate the characteristic function of the transition law of such processes in closed form. This result is...
Persistent link: https://www.econbiz.de/10013368314
Saved in:
Cover Image
Matrix gamma distributions and related stochastic processes
Kozubowski, Tomasz J.; Mazur, Stepan; Podgórski, Krzysztof - 2022
There is considerable literature on matrix-variate gamma distributions, also known as Wishart distributions, which are driven by a shape parameter with values in the (Gindikin) set {i/2, i = 1, . . . , k−1}∪((k−1)/2, ∞). We provide an extension of this class to the case where the shape...
Persistent link: https://www.econbiz.de/10013469607
Saved in:
Cover Image
Multivariate tempered stable additive subordination for financial models
Semeraro, Patrizia - In: Mathematics and financial economics 16 (2022) 4, pp. 685-712
Persistent link: https://www.econbiz.de/10013438877
Saved in:
Cover Image
Correlation-based investment strategies : a comparison between Chinese and US stock markets
Zhang, Zhehao; Xing, Ruina; Liu, Jiajun; Shao, Yifei - In: Pacific-Basin finance journal 82 (2023), pp. 1-20
Persistent link: https://www.econbiz.de/10014463514
Saved in:
Cover Image
Simple formulas for pricing and hedging European options in the finite moment log-stable model
Aguilar, Jean-Philippe; Korbel, Jan - In: Risks 7 (2019) 2, pp. 1-14
We provide ready-to-use formulas for European options prices, risk sensitivities, and P&L calculations under Lévy-stable models with maximal negative asymmetry. Particular cases, efficiency testing, and some qualitative features of the model are also discussed.
Persistent link: https://www.econbiz.de/10013200454
Saved in:
Cover Image
Simple formulas for pricing and hedging European options in the finite moment log-stable model
Aguilar, Jean-Philippe; Korbel, Jan - In: Risks : open access journal 7 (2019) 2/36, pp. 1-14
We provide ready-to-use formulas for European options prices, risk sensitivities, and P&L calculations under Lévy-stable models with maximal negative asymmetry. Particular cases, efficiency testing, and some qualitative features of the model are also discussed.
Persistent link: https://www.econbiz.de/10012019316
Saved in:
  • 1
  • 2
  • 3
  • 4
  • 5
  • 6
  • 7
  • 8
  • 9
  • 10
  • 11
  • Next
  • Last
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...